JMI cover

Journal of Mathematical Inequalities

Volume: 7

Year: 2013


Issue: 1 (March, 2013)
Article number / DOI Authors / Title Pages Abstract Article
07-01 R. Sharma, A. Thakur: More inequalities for positive linear maps 1–9 View View
07-02 S. Abramovich, G. Farid, J. Pečarić: More about Jensen's inequality and Cauchy's means for superquadratic functions 11–14 View View
07-03 D. M. Bătineţu-Giurgiu, Neculai Stanciu: Some geometric inequalities of Radon – Mitrinović 25–32 View View
07-04 Guo Feng, Yuan Feng: Direct and inverse strong-type inequalities for Jackson-Matsuoka polynomials on the sphere 33–41 View View
07-05 Khuram Ali Khan, Josip Pečarić: Mixed symmetric means related to the classical Jensen's Inequality 43–62 View View
07-06 Flavia Corina Mitroi, Nicuşor Minculete: Mathematical inequalities for biparametric extended information measures 63–71 View View
07-07 M. Adil Khan, Sadia Khalid, J. Pečarić: Refinements of some majorization type inequalities 73–92 View View
07-08 Takayuki Furuta: Operator monotone functions, A >B > 0 and logA > logB 93–96 View View
07-09 Changsen Yang, Haiying Li: An inequality on Jordan-von Neumann constant and James constant on Zp,q space 97–102 View View
07-10 Yingxiong Xiao: Landau type inequalities for Banach space valued functions 103–114 View View
07-11 Kanit Mukdasai, Piyapong Niamsup: Stabilizability for nonlinear difference controls systems with multiple delays 115–128 View View
07-12 Zhanfei Zuo: Some fixed point property for multivalued nonexpansive mappings in Banach spaces 129–137 View View
07-13 M. Andrić, J. Pečarić, I. Perić: A multiple Opial type inequality for the Riemann-Liouville fractional derivatives 139–150 View View